Translator Disclaimer
November 2007 A uniqueness result on some differential polynomials sharing 1-points
Abhijit Banerjee
Hiroshima Math. J. 37(3): 397-408 (November 2007). DOI: 10.32917/hmj/1200529810

Abstract

We study the uniqueness of meromorphic functions when two nonlinear differential polynomials generated by two meromorphic functions share the same simple and double $1$-points and improve an earlier result given by Fang-Fang and a recent result of Lahiri-Mandal.

Citation

Download Citation

Abhijit Banerjee. "A uniqueness result on some differential polynomials sharing 1-points." Hiroshima Math. J. 37 (3) 397 - 408, November 2007. https://doi.org/10.32917/hmj/1200529810

Information

Published: November 2007
First available in Project Euclid: 17 January 2008

zbMATH: 1152.30023
MathSciNet: MR2376726
Digital Object Identifier: 10.32917/hmj/1200529810

Subjects:
Primary: 30D35

Rights: Copyright © 2007 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.37 • No. 3 • November 2007
Back to Top